×

Found 851 Documents (Results 1–100)

Rational solutions of certain Diophantine equations. 2nd edition. (Soluções racionais de certas equações Diofantinas.) (Portuguese) Zbl 1532.11043

Textos de Matemática (Rio de Janeiro). Rio de Janeiro: Universidade Federal do Rio de Janeiro, Editora Instituto de Matemática (ISBN 978-65-86502-02-2). 37 p. (2023).
PDFBibTeX XMLCite

An algorithm for solving a family of fourth-degree Diophantine equations that satisfy Runge’s condition. (English. Russian original) Zbl 1476.11149

Program. Comput. Softw. 47, No. 1, 29-33 (2021); translation from Programmirovanie 47, No. 1, 39-44 (2021).
MSC:  11Y50 11D25
PDFBibTeX XMLCite
Full Text: DOI

Diophantine equation generated by the maximal subfield of a circular field. (English. Russian original) Zbl 1456.11203

Russ. Math. 64, No. 7, 38-47 (2020); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2020, No. 7, 45-55 (2020).
MSC:  11R04 11R16 11D25
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference

all top 3

Software